Seretonin Syndrome

Discussion in 'Fibromyalgia Main Forum' started by dzlady, Feb 23, 2011.

  1. dzlady

    dzlady New Member

    I got a new medication today, Skelaxin and decided that since I am taking so many prescriptions and supplements, I would check interactions. OMGoodness, what I found has scared me. I take Trazodone, Tramadol, Buspar and Cymbalta. Those 4 drugs interact with each other and can cause seretonin syndrome, which are listed as a major interaction. Then I have moderate interactions with my Cymbalta, Skelaxin, Propranolol, Mobic, tramadol and others I take that cause Central Nervous System and respiratory problems.

    I seen the dr today and asked her specifically if I was taking the right combination of drugs and supplements or should I exclude or include something else and she said everything was right on. But now I am worried. Do I have reason to worry or is this the type of things that others are taking? I dont know why I didnt check this stuff earlier, maybe its because I have recently had a change of the way I am treating my disability...kill me or cure me (I know there is no cure for FM) but at least make things bearable. And I have taken a more involved stance in the treatment of my FM.

    She did some more blood work today and is testing for Ciliac. They have ruled out MS, Rheumatoid Arthritis and Lupus. I think the Ciliac will be negative as well. My white blood cell count has been slightly elevated for a couple months now and I just ended a round of Cipro. I am just really worried that there is something else wrong and she is just focused on the FM.